I was amazed by how many e-mails and telephone calls I received thanking me for my article that showed people what they can do naturally for so many diseases. Many callers asked me about specific diseases, and I thought I would share their request with my readers.
Toenail and fungal problems: It is recommended that your doctor conduct a liver function test before prescribing Lamisil tablets.
Toenail and fingernail fungal
What medical doctors would suggest: Lamisil
Side Effects: You should watch for symptoms of liver problems while taking Lamisil tablets. If you experience persistent nausea, anorexia, fatigue, vomiting, right upper abdominal pain or jaundice, dark urine or pale stools while taking Lamisil, stop taking Lamisil immediately and call your doctor right away.
What a Naturopathic Doctor would suggest: Natural pedicure and manicure, candida cleanse and colon hydrotherapy
Dear Dr. Julia,
I want to thank you for helping my husband Robb with his toenail fungus. When I called and talked to your assistant, she explained to me that fungus, i.e., candida, grows in the large intestine, and when candida is so bad in the large intestine, the skin has to take a toll. This will come out as toenail and fingernail fungal, skin rash, white tongue, itchy ears or so much more. I have to be truthful. Robb was very nervous about having a colonic, but when he thought about what was explained to me, it made perfect sense. After one treatment of the natural pedicure and manicure, having a colonic and sending him home with herbs to rebuild his large intestine, Robb is doing great. You educated him so much on his diet, where no one has ever done.
Thank you again.Barb G.
What medical doctors would suggest: Stimulant medications are often prescribed for the treatment of symptoms of ADHD. The most common are: methylphenidate (Ritalin, Concerta).
Side Effects: Loss of appetite, headache, stomach upset or nausea, weight loss, problems sleeping
What a Naturopathic Doctor would suggest: Missing supplements and diet
Dear Dr. Julia,
My son was entering junior high school, and his grades started to drop. Right away, I was told by the school that I should put him on Ritalin. My son has never had a behavior problem and always did well in grade school. I was very upset because this just showed me the teachers did not want to educate my son and labeled him as a behavior problem to make their life easier. I contacted Dr. Julia because in the phone book, I noticed that she is a nutritionalist. She looked at Jasons urine/saliva and live blood cell and saw that he was missing minerals and proteins. She talked to Jason about his diet and educated him on his diet. No medical doctor has ever done this. We followed her advice, and I could see a difference within the first week. Jason is now entering high school and is still doing what Dr. Julia has suggested and is doing great.
Thank you so much.Hillary S.
What medical doctors would suggest: Humira
Side Effects: Two major concerns with these drugs include the risk of serious infection or lymphoma. Rheumatoid arthritis patients have an increased risk of developing these two problems compared to the general population. In fact, patients who have the most severe cases of RA are more likely to develop lymphoma than those with milder disease.
What a Naturopathic Doctor would suggest: Supplements according to your urine/saliva and blood and diet.
Dear Dr. Julia,
I was diagnosed with RA three years ago. I was doing the shot of humira, and it was so expensive that I could not afford them. The cost to have one shot was $2,000, and this shot, if I was lucky, would last a month. Someone had told me about Dr. Julia, so I gave her a try. First of all, I was very impressed with the type of visit I had with her. She spent close to two hours with me. She talked to me about diet and the importance of different foods and why they were important for me. She put me on supplements, and after spending two hours with her, walking away with the supplement, I spent about $200 vs. $2,000.
Thank you so much, Dr. Julia. God bless you.Kim S.
Sciatic nerve pain
What medical doctors would suggest: Vicodin
Side Effects: Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue or throat. Call your doctor at once if you have any of these serious side effects: shallow breathing, slow heartbeat, seizure, cold, clammy skin, confusion, severe dizziness and weakness, light headed, constipation, problems urinating, and the list goes on and on.
What a Naturopathic Doctor would suggest: Sciatic nerve massage, oxygen therapy
Dear Dr. Julia,
I own a restaurant and am on my feet for many hours. I fell down some steps and hurt my lower back. I, of course, went the medical route, and after many months of muscle relaxants that did nothing for me other than made me goofy, one of my customers told me about Dr. J. I made an appointment, and after my first massage and oxygen treatment, I could not believe my pain in my left hip and left leg was gone. I literally was pain free. Many months later, my lower back started to ache, and I knew right away who I would call, and believe me, it was not the medical doctor.James S.
Sinusheadaches, migraine and headaches
What medical doctors would suggest: Zomig-ZMT
Side Effects: Note: You should not use if you are pregnant or planning on becoming pregnant. You should not use if breast feeding. The most common side effects associated with taking Zomig tablets and Zomig-ZMT orally disintegrating tablets include dizziness; tightness, pressure, pain in the neck, throat or jaw; fatigue; tingling; drowsiness; and nausea.
What a Naturopathic Doctor would suggest: Showing the patient pressure points, how to clean the nose, diet and supplements
Dear Dr. Julia,
I came to you for a colonic because I had heard wonderful things about you and your service. While I was there, I had an awful headache, but I never told you. You knew that I did by the way I looked, but also because I was clearing my throat. You explained to me during my colonic the foods that cause post-nasal drip, and after the colonic, you showed me how to clean my nose. I have not had a headache since I have come to you, and as you suggested, I clean my nose two times a day. I have stayed away from the foods that you suggested, and I am feeling great.
Thank you.Jo S.
Dr. Julia Whipkey-Michniewicz is a breast cancer survivor who did not do the chemical therapy or the radiation treatments. You may reach her at her Rockford office at 815-962-3326 or go to her Web page, www.drjuliasinn.com.
From the Feb. 28-March 6, 2007, issue